# SDR ASOA01054

- Difficulty date: May 13, 2001
- Submitted: June 18, 2001
- Operation: Air carrier
- Aircraft: N280AS
- Make and model: Emb EMB-120
- Aircraft serial: 120231
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 4327 - IN CRUISE FROM ATL TO EVV, CAPTAIN REPORTED SMELL OF BURNING MATCHES, TWICE AT 18,000 FT AND ONCE AFTER LEFT ENGINE WAS SECURED ON TAXI INTO EVV.  EACH TIME THE SMELL LASTED BETWEEN 5-10 SECONDS AND LOCATION COULD NOT BE ISOLATED.  MX PERFORMED VISUAL INSPECTION OF ENGINE, APU AREAS, AND BUS BARS ON F/O'S SIDE.  NO DEFECTS WERE FOUND.  MAINTENANCE THEN RAN APU FOR 30 MINUTES AND ENGINE FOR ONE HOUR AT VARIOUS POWER SETTINGS AND BLEED AIR SOURCES.  NO ABNORMAL FUMES WERE NOTED AT THAT TIME.  VISUAL INSPECTION AFTER RUNS WAS OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
